# SDR DXTA200811233368

- Difficulty date: November 23, 2008
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N728QS
- Make and model: Gulstm 200
- Aircraft serial: 116
- Aircraft time: 2,903 hours, 1,863 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2730000004
- Part serial: IL142
- Condition: Inoperative
- Location: Mlg
- Part time: 1,863 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT TOWER REPORTED RT MAIN GEAR NOT RETRACTED. INDICATIONS ON ICAS RIGHT MAINT RED BOX RED DASHES. CYCLED GEAR DOWN 3 GREEN. RETURNED TO DEPARTURE.
